CureZone   Log On   Join
Re: Mirena side effects - SEIZURES Call Bayer healthcare report side effects.
 
sawsem Views: 14,364
Published: 8 years ago
 
This is a reply to # 946,825

Re: Mirena side effects - SEIZURES Call Bayer healthcare report side effects.


Hello, I wanted to let you know that I just got off the phone with the bayer health care to report my seizures that I have had since March 2010.

Here's my brief story:
I had a 2nd IUD placed in January of 2010 (my first one i had from Dec 2007-Dec 2009 when I accidentally pulled it out) and started to get seizures in March of 2010. I just finally came upon an idea that it could be from my IUD and so I had that taken out on 2/7/2013. I have been researching a lot about side effects from the Mirena and people have reported that they developed a seizure disorder and think it may be because of the IUD.
Seizures are still not listed as a side effect at this point.


 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

3.063 sec, (1)